Facebook Pixel

Itz bin 2 weeks n3days since i had unprotected sex n took sedinor2 d next day,my period is late for 4 days now,i dont have any sign of pregnancy, so could it be d effect of the drug,cos I'm really worried now

By November 16, 2016 - 10:44pm
Rate This

Add a Comment3 Comments


Hello Rolex,

Welcome to the EmpowHER community. I am glad you reached out to us with your concern.

One reported side effect of an emergency contraceptive is changes in the menstrual cycle. Your next period might start earlier or later than expected. Flow might be lighter or heavier than normal.

Wait another four or five days, If your period has not started by then, take a home pregnancy test.


November 17, 2016 - 7:43am
(reply to Maryann Gromisch RN)

I took a home pregnancy test yesterday and this morning...its negative

November 17, 2016 - 11:28pm
Guide (reply to Rolex)

Hello Rolex,

It is time for you to speak with your gynecologist. You may have a hormonal imbalance caused by taking the pill.


November 18, 2016 - 8:12am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!